# SDR AALA202512265543

- Difficulty date: December 23, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 69,790 hours, 29,649 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  L1 OUTSIDE DOOR HANDLE WAS NOT FLUSH UP UPON ARRIVAL INTO O'HARE.  GATE AGENT SAW THE DISCREPANCY. MAINTENANCE LUBRICATED L1 DOOR EXTERIOR HANDLE TUBE MECHANISM AND ACCOMPLISHED A SATISFACTORY OP CHECK PER AMM 52-11-00.
